# SDR FDEA202102270499

- Difficulty date: February 27, 2021
- Submitted: March 12, 2021
- Operation: Air carrier
- Aircraft: N973FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26151
- Aircraft time: 52,360 hours, 23,692 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140N2002501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHEARED / PILLOWED RIVETS STA 1400 BETWEEN STR 26L - 27L. REMOVED 3EA RIVETS AT STA 1400 BETWEEN STR 26L - 27L IAW B 757 SRM  51-40-02-OG. UPON  UPON FURTHER EVALUATION FOUND SHEAR TIE AT STA 1400 BETWEEN STR 26L - 27L OUT OF LIMITS  LIMITS DUE TO CORROSION WITH  EXFOLIATION PRESENT IAW B 757 SRM 53-00-07-1A FIG 101   DETAIL II. FORMED,TRIMMED,LOCATED,DRILLED AND INSTALLED NEW SHEAR TIE IAW BOEING   DWG # 146N1011 REV : E , INSTALLED 3EA RIVETS IAW B 757 SRM 51-40-02-OG.
